# SDR IPXA12175324

- Difficulty date: September 5, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 9,104 hours, 5,471 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Part serial: FH1305
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING OTBD FLAP INBD BULLNOSE AT RIB 1 HAS CHAFE DAMAGE.   ACCOMPLISHED REPAIR ON LT WING OTBD FLAP INBD BULLNOSE IAW SRM 57-50-00, PARA 4H, FIG 208.
